1. My co-worker is on the antidepressant Effexor. For fun, I took one 75mg pill yesterday. To my surprise, I noticed the effects within two hours. Anyone ever messed around with stuff, or have any bad stories of someone screwing up their body from taking it for fun? Effexor is a prescribed as a daily pill, but I figured I might just take one every few weeks for fun --- thereby avoiding a dependency. I used to know a discussion board site where people talked about recreational drug use experiences, but I don't remember the name. Anyone know of one?

    EDIT: The site I was thinking of is www.erowid.org
    Add iplaywaytootight to Rail
  2. when you took it, how did it feel?
    Add stevem1267 to Rail
  3. Add Phi to Rail
  4. keep in mind it is absolutely brutal to wein yourself off of them once you are dependent. also they cause serious lucid nightmares
    Add Mini Darb to Rail
  5. I'm sure it doesn't beat ecstasy.
    Add DJam21 to Rail
  6. it shouldn't make you feel any different
    Add MUPokerPlayer to Rail
  7. I was totally surprised to feel the effects after only one pill. About eight years ago, I was prescribed Zoloft, which took about two weeks to kick in. Effexor, at least for me, was an instant giddiness. I was cracking up at every stupid joke people told at work, and just more smilely than usual. This lasted throughout the evening, but I had a hell of time trying to get to sleep. I was really hot and keep tossing and turning. This morning I feel a little drunk, or kinda like I'm on cold medicine.
    Thread StarterAdd iplaywaytootight to Rail
  8. I am a drug rep and sold Effexor Xr for 5 years. The only way to screw your body up taking it every now and then as you stated, is if you are allergic to it. However, by only taking it every now and then, it will do nothing for you. If you "felt" anything it was either a side effect (which the most prevelant ones are nausea and fatigue) or it was a placebo effect (which is very high for all antidepressants). You have to be on effexor at least 4 or 5 days straight for it to get to a theraputic level in your body. These type anitdepressants are not like taking zanex. YOu do not get an immediate "feeling" and they are not the type that produce any type of euphoria. The post that says it is difficult to get off of is accurate. If you are on 75mg or higher for any extended amount of time, you could get some pretty nasty withdrawl symptoms when you come off of it. If you are looking for some kind of high though, there is much better stuff that you can buy over the counter compared to popping and effexor pill every now and then.
    Add JGlo to Rail
  9. FMXer?
    Add BillMueller to Rail
  10. I was on effexor for over 5 years, I never got giddy or felt good, if anything, it just makes you feel less emotions. I campare it to feeling like a zombie. It will completely destroy your sex drive if you take it frequently, and is literally as hard to come off of as crack. If you are looking for a quick high, you should try vallium, zanax, or pot(all of these have similar effects).
    Add Blake801 to Rail
  11. what can you buy besides robotussin over the counter? thought that was it.
    Add Mr.Treadway to Rail
  12. Well, if the side effects give me a high, then that's good enough for me.

    Zanax just makes me sleepy.

    I'd love to try vallium, but don't know anyone on it. All my drug connections dried up when I left college and went corporate, so a random effexor is the best I can do.
    Thread StarterAdd iplaywaytootight to Rail
  13. im kinda thinking placebo effect on this one

    antidepressants generally need to be taken for at least a couple weeks minimum before effects are felt.....

    are you that kid who took your grandma's metformin when you found her stash of medicine?
    Add KCKyle to Rail
  14. agreed, I think it is placebo effect
    Add MUPokerPlayer to Rail
  15. Could it possibly be the side effects in addition to the placebo effect? Side effects can be instant, right?
    Thread StarterAdd iplaywaytootight to Rail
  16. i wouldn't fuck with effexor.. a good friend was on it for a while.. and like a previous poster said, gets rid of emotions, no sex drive, and the withdrawl had extremely nasty headaches, etc. Lots of better ways to get your fix...
    Add palmerjoe to Rail